Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
The Cox ring of a complexity-one horospherical variety
Authors: Langlois, Kevin; Terpereau, Ronan
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Archiv der Mathematik
Volume: 108
Issue / Number: 1
Start Page: 17
End Page: 27
Document Type: Article
ID: 729194.0
 
Full text / Content available
Towards a symplectic version of the Chevalley restriction theorem
Authors: Bulois, Michael; Lehn, Christian; Lehn, Manfred; Terpereau, Ronan
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Compositio Mathematica
Volume: 153
Issue / Number: 3
Start Page: 647
End Page: 666
Document Type: Article
ID: 733980.0
 
Full text / Content available
On the geometry of normal horospherical G-varieties of complexity one
Authors: Langlois, Kevin; Terpereau, Ronan
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Journal of Lie Theory
Volume: 26
Issue / Number: 1
Start Page: 49
End Page: 78
Document Type: Article
ID: 719460.0
 
Full text / Content available
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.